The Approximation of Competitive by Bertrand-Edgeworth Equilibria in Large Markets


Hellwig, Martin ; Allen, Beth


Document Type: Article
Year of publication: 1989
The title of a journal, publication series: Journal of Mathematical Economics
Volume: 18
Issue number: 2
Page range: 103-127
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0304-4068
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Hellwig, Martin ; Allen, Beth (1989) The Approximation of Competitive by Bertrand-Edgeworth Equilibria in Large Markets. Journal of Mathematical Economics Amsterdam 18 2 103-127 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item